Ciampa, Salvatore
Full rings of continuous real functions
Rendiconti del Seminario Matematico della Università di Padova, Tome 40 (1968) , p. 162-180
Zbl 0182.16603 | MR 235504 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1968__40__162_0

Bibliographie

[1] Bourbaki, N. - Topologie Générale, chap. 9, Act. Sc. Ind. 1045 (nouv. édit.) Hermann, Paris, 1958. MR 173226

[2] Ciampa, S. - Topologie e funzioni reali semicontinue. Ann. Sc. Norm. Sup. Pisa, vol. XXII (1968). Numdam | MR 234412 | Zbl 0153.52501

[3] Gelfand, I. - Normierte Ringe. Matemat. Sbornik, T. 9 (1941) ; S. 1-24. JFM 67.0406.02 | MR 4726 | Zbl 0024.32002

[4] Gelfand, I. and Kolmogoroff, A. - On rings of continuous functions on topological spaces. Doklady Akad. Nauk SSSR. T. XXII (1939), pp. 11-15. JFM 65.0500.03

[5] Gillman, L. and Jerison, M. - Rings of Continuous Functions. Von Nostrand, New York, 1960. MR 116199 | Zbl 0093.30001

[6] Nöbeling, G. und Bauer, H. - Uber die Erweiterungen topologischer Räume. Mathem. Annalen, Bd. 130 (1955), S. 20-45. MR 73148 | Zbl 0065.34602